# SDR FDEA201003160843

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65198691
- Condition: Corroded
- Location: Bs 890
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ABOVE RT MLG WHEEL WELL CORRODED ON FWD SURFACE BS 890, RBL 22 TO RBL 28.  CUT-OUT DAMAGED AREA AT BS 890 RBL 22 TO 28 DIM: 4.125" X 2.750" AND 2" X 2.9" IAW SRM 51-40-4, FIG 1.  HFEC INSPECTED CUT-OUT IAW NDTM 51-00-00 FIG 23, PT 6 NO DEFECTS NOTED.  FABRICATED ANGLES FROM 7075O .125 DIM: 16" X 6.150" (2 EA ) AND 17.750"   X 6.3" (2 EA).  SHIM REPAIR FROM 7075T6 .050 DIM: 16.5" X 5.5" (2 EA) 7075T6 .100 DIM: 4.125" X   2.750" AND 2.9" X 2" IAW SRM 53-10-2 FIG 7 AND 51-40-4 FIG 1. HEAT TREATMENT INSP 7075O TO T6 IAW ER 2-37153-801 REV A.   LOCATED AND DRILLED PART REPAIR IAW SRM 51-40-4, FIG 1.  TREATED AND PRIMED NEW PARTS. INSTALLED REPAIR INSTALLATION AT BS 890 RBL 18 TO 35 IAW SRM 51-30-2.
